# SDR USAA2012112700001

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 63,532 hours, 42,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT CHECK - ALL EMERGENCY LAMPS WORKING OFF CHARGER ASSEMBLY M1137 ARE INOP.  REPLACED BATTERY ASSEMBLY, CHECKS OK IAW B373 AMM 33-51-02.
